# SDR AALA201710239013

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 55,785 hours, 24,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5211144620300
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT L2 DOOR SLIDE WILL NOT ARM. ADJUSTED THE DUST SEAL AND ARMED L2 DOOR SLIDE AND CHECKED SLIDE ARM LIGHT, OPS NORMAL IAW AMM.
